MathSciNet Relay Station
MathSciNet bibliographic data
MR648355 53C05 (58E20 81E10)
Uhlenbeck, Karen K. Removable singularities in Yang-Mills fields. Comm. Math. Phys. 83 (1982), no. 1, 11–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement